RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 21, Issue 3  


Local limit theorems for the density function of the maximum sum of independent random variables
A. K. Aleškevičiene
465
On the distribution of the first jump for a process with independent increments
A. A. Mogul'skiĭ
486
On the convergence of semi-Markov walks to a continuous semi-Markov process
B. P. Harlamov
497
Rough limit theorems on large deviations for Markov stochastic processes. II
A. D. Wentzell
512
On the asymptotics of the transition probability density of processes with small diffusion
Yu. I. Kifer
527
On flows of events in semi-ordered spaces
L. N. Prokopenko, A. V. Skorohod
537
Two limit theorems for critical branching processes
V. M. Šurenkov
548
Conditions for the convergence to limit processes and the strong law of large numbers in the queuing systems
I. Ahmarov, N. P. Leont'eva
559
An asymptotic expansion for the distribution of the least squares estimator of the non-linear regression parameter
A. V. Ivanov
571
Eine allgemeine Definition der erwartungstreuen Schätzung
L. B. Klebanov
584

Short Communications
On moment estimates for the solution of a system of stochastic differential equations
V. A. Lebedev
599
The control of a Wiener process by a limited number of corrections
M. V. Safonov
607
A representation of some martingales
L. I. Gal'čuk
613
On the convergence of discrete schemes to continuous ones in some problems of sequential analysis
M. J. Kel'bert
620
Families of Gaussian measures on Orlicz sequence spaces
Z. G. Gorgadze, Nguen Zuy Tien
628
Ergodic theorems related to the Markov property of stochastic processes
I. I. Ežov, V. M. Šurenkov
635
On the orthogonality of the white noise, given on a ring of operators, relatively to multiplicative shifts
G. P. Bucan
640
On a representation of random variables
A. V. Skorohod
645
On a weak form of a local limit theorem
A. B. Muhin
648
Some simple conditions for limit theorems to be mixing
G. K. Eagleson
653
Some inequalities for a random function
Joachim G. Hartung
661

Summary of reports presented at sessions of the probability and statistics seminar in the Leningrad section of the Mathematical Institute of the USSR Academy of Sciences, 1975
666

Reviews and Bibliography
Karl V. Bury «Statistical models in applied science» (book review)
V. N. Tutubalin
684
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019